MathSciNet Relay Station
MathSciNet bibliographic data
MR1407699 (98a:16033) 16S32 (16E30)
Coutinho, S. C. Extensions of modules over Weyl algebras. Trans. Amer. Math. Soc. 349 (1997), no. 8, 3343–3352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement